Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes fever and dizziness when diagnosed with unspecific autoimmune disorder?

Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

default
Posted on Wed, 15 Mar 2017 in Medicines and Side Effects
Question: I was diagnosed with unspecific autoimmune disorder by Vanderbilt Allergy and Sinus. However, my doctor left the clinic and the new doctor says my condition is due to stress. I have suffered with this all my life (I am 45) and have tried everything. The only thing that works is Prednisone. This is not something that I can simply let work itself out. I have to work and don't have the luxury of laying around the house. The symptoms are coming every two weeks instead of every few months: severe headache, severe fatigue, low grade fever, dizziness and sometimes joint and neck pain . I am going to see a new doctor this week and ask for a long term anti inflammatory to replace my frequent use of Prednisone. I am a single mother and work as a therapist for at risk youth. My life is very stressful but I am not unhappy. If I don't take the Prednisone I am bed bound for days. Over the past two weeks I have refrained from taking Prednisone and I stay in bed for 3 days and then work for 4 days feeling ok but not great and then the symptoms come on strong again and I am back down.
doctor
Answered by Dr. Geeta Sundar 1 hour later
Brief Answer:
explore the possibility of a trial of gamma allergen or immunoglobin inj

Detailed Answer:
Hi welcome to Health care magic,
Since these episodes you say have been coming all your life, they cannot be serious.
However they seem to be definitely bothersome.
I would explore the possibility of giving you a trial of gamma allergen or immunoglobin injection. These may boost your immunity and improve your condition.
I agree with you, long term corticosteroids are not the answer unless inevitable.
Please discuss this with an immunologist/ Rheumatologist.
You can revert back.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Severe headache

doctor1 MD

Hello,Im suffering from severe headache & cold more frequently. doctor suggested me a CT scan of PNS. the result tells that :1)PNS are essentially clear with non specific right antral and left frontal sinus mucosal changes. 2)Bilateral OMU,frontal recess and spheno ethmoidal recess are patent. 3)Mild DNS to the right with bony spur. 4)Bilateral inferior turbinate hypertorphy, right middle turbinate paradoxical curve, mild degree chronic rhinitic nasal mucosal edema - these changes causing crowding of the nasal airway. 5) Adenoid hypertrophy causing mild airway narrowing. Now my doctor suggests me a laser surgery in Nose to correct these problems. What shall i do ? by Ibrahim

doctor1 MD

My fiance has been suffering from vomiting, dehydration, sweating, and a severe headache for the past hour. He says he feels like he is hungover but he has not been drinking. He is also on 10mg adderall and has been for a few months now. He has been on it before, so it s not new to his system. Could the medication have anything to do with it or could it be a stomach virus?

doctor1 MD

I had a discectomy 2wks ago for a ruptured disk. Since then I have had several bouts of nausea, vomiting and either constipation or diarrhea. I had my post op followup today but I wasnt given an opportunity to speak or let anyone know how i was feeling. Upright, check- ok see you in a month type appt. I no longer get any hunger pains at all, food smells and tastes bad. Should I be concerned with this plus the vomiting, (I wake up with severe headaches and usually vomit soon after). Is this normal?

doctor1 MD

I started taking aspiren regimen 3 days ago without asking my doctor I have rapid heart beat and heart palpatations and anxiety disorder. I thought it would help, I felt better for last three days no rapid heartbeat as bad as it usually is but got severe headaches. Should I continue taking it today, also I thought it would be good for arthritis in my lower back, but the headaches terrible. My blood pressure has been low for the last month 110 over 78 and since taking the regimen it has gone up to 120 to 130 I think that s a better blood pressure

doctor1 MD

Hi sir, I'm 30 years old I have been suffering with severe headache from past 10years. 5 years ago I consulted a neurologist and got diagnosed with a pineal region epidermoidal cyst but the size is 12*12*12mm so no need of surgery. and from then I...

doctor1 MD

hi, my wife is 48 years old and is a housewife. no children at home. for past 1 week she is facing major giddiness, severe headache , panic attack , depression and lack of sleep. i am her husband, travelling mostly for work. she was treated with...

doctor1 MD

I have ingested fish with cigutera! What is the best way to handle the symptoms? Headache, diarrhea , sensitivity to water.... Also, should I try to eat?